6 Citations (Scopus)
Original languageEnglish
Pages (from-to)857-869
Number of pages13
JournalStochastic Analysis and Applications
Volume17
Issue number5
DOIs
Publication statusPublished - 1 Jan 1999

Cite this

Geometric ergodicity for stochastic PDEs. / Shardlow, Tony.

In: Stochastic Analysis and Applications, Vol. 17, No. 5, 01.01.1999, p. 857-869.

Research output: Contribution to journalArticle

@article{598bd2a54be74e6f99789e29119595ee,
title = "Geometric ergodicity for stochastic PDEs",
author = "Tony Shardlow",
year = "1999",
month = "1",
day = "1",
doi = "10.1080/07362999908809639",
language = "English",
volume = "17",
pages = "857--869",
journal = "Stochastic Analysis and Applications",
issn = "0736-2994",
publisher = "Taylor and Francis",
number = "5",

}

TY - JOUR

T1 - Geometric ergodicity for stochastic PDEs

AU - Shardlow, Tony

PY - 1999/1/1

Y1 - 1999/1/1

U2 - 10.1080/07362999908809639

DO - 10.1080/07362999908809639

M3 - Article

VL - 17

SP - 857

EP - 869

JO - Stochastic Analysis and Applications

JF - Stochastic Analysis and Applications

SN - 0736-2994

IS - 5

ER -